# SDR 08FDEA04800

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: 6521795324
- Condition: Cracked
- Location: Track Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK HINGE FAIRING CRACKED ON LOWER SKIN AT L/E.  FABRICATED DOUBLER AND FILLER FOR NR 6 FLAP TRACK PER DWG 65-21795 PG 1 2024-T3 .040   FILLER 2024-T3 .050.  DOUBLER INSTALLED, TREATED AND PRIMED AND PAINTED REF SRM 51-10-2 PG 2-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
